Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bump on knee, painful, swelling and bruising in inner ankle. Any relation?

A couple of weeks ago, I was playing baseball and while pitching, got hit in the leg with a liner right back at me. The ball hit me below the knee and caused quite the bump. The bump is still there, it s painful to the touch, and now my inner ankle has begun to swell and bruise , as well as becoming painful to the touch. Any relation?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you had a soft tissue injury due to the injury caused by the ball which caused a hematoma in the area. The color changes in the ankle are likely to be due to mobilization of the blood. This usually resolves in 4-6 weeks with adequate rest and hot fomentation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor